- 06-27-2007, 03:13 AM
For the past few months I have been getting pretty severe night sweats. I have to change my sheets sometimes 3 times a night up to 5 days a week. I was reading up on the causes and the one that caught my attention was hormonal changes/drugs like tamoxifen(nolvadex). If I remember correctly they may have started when I began an m1t cycle a few months back but I am not certain. If so, then could m1t be the cause behind this? I doubt it's the nolva since I have taken it many times before and nothing happened.
- 06-28-2007, 11:42 AM
- 06-29-2007, 06:25 AM
06-29-2007, 10:10 AM
Nolva + Alpha Drive + Restore gave me some pretty bad "hot flashes" on my last PCT. Don't know if it was the Nolva or the fact that both Restore and Alpha Drive contain AIs but obviously something hormonal (i.e. estrogen suppression) was definitely going on....it sucked.
06-29-2007, 06:48 PM
yeah I know... i have pretty much nailed it down to every 25 min I get 3 min of hot flashes... bad enough to sometimes take a shower. And at night I sweat like a hooker in church. And my sex drive is really ****ty.
When you were on nolva/restore did your sex drive become nearly non exsistant? I know the general consensus is that this is normal but I like to hear other ppl experiences.
06-29-2007, 11:17 PM
06-30-2007, 02:18 AM
My g/f takes health sciences and knows exactly whats going on lol. She hates the fact I do some gear here and their, but hey, would she rather have some fat ass couch potatoe? not a chance. That's my argument and I stick to it haha.
07-01-2007, 05:11 AM
07-10-2007, 07:17 PM
Man I'm having the same problem, I've never had night sweats like this before. It's absolutely horrible. I have to change the sheets and towel dry multiple times a night.
Im starting week 3 of nolvadex, but i think im aborting the rest of it.
I started taking it in the morning instead of at night to see if that would work and thought maybe it would go away when i went down to 20 mgs per day. I skipped my dose this morning and am reluctant to take anymore.
07-10-2007, 08:06 PM
You need to get out of that mentality. For sure, anyone on gear will look fuller and tighter. I know people who take gear during the summertime and eat cheese-steaks and fries and drink beers until they puke, but with enough testosterone and winny, they look like mid-season beefy bodybuilders.
As long as you are willing to know, accept, and endure the consequences of juicing and you're a good guy, it's all good in my book bro, but for sure... don't ever think you'll be nothing without juicing.
07-11-2007, 05:22 AM
I started taking L-theanine to help me relax and sleep, and the night sweats decreased within the first week. I am naturally an anxious person and get stressed more easily then not. A side of increased stress are night sweats. The L-theanine worked great to help me calm down. It is kind of expensive where I live though but it's worth it.
07-11-2007, 07:20 AM
Freedom means nothing here.
07-11-2007, 08:59 PM
hmm sounds interesting. The website I was looking at said they sell it pretty much everywhere. I'll try and buy some tommorow and test it out.
07-11-2007, 09:42 PM
Freedom means nothing here.
07-12-2007, 09:35 PM
Man I went to like 5 different stores that were suppose to carry it and they said they never even heard of the stuff before. I hate to order online because of shipping costs, plus living in Canada their is 50% it gets lost or seized because our customs are ridiculous. I ordered for BCAA's from bulksupplementscanada and customs actually detained it and I had to go through so much **** to work it out... I have brutal luck with mail ordering anything.. it's like a curse. And no, my address is not flagged.
Similar Forum Threads
- By justreading in forum SupplementsReplies: 17Last Post: 06-18-2007, 10:46 PM
- By doodle in forum AnabolicsReplies: 8Last Post: 03-16-2007, 11:13 AM
- By txwakeskater in forum General ChatReplies: 0Last Post: 12-07-2004, 04:07 PM
- By txwakeskater in forum AnabolicsReplies: 11Last Post: 03-09-2004, 10:56 PM